MathSciNet Relay Station
MathSciNet bibliographic data
MR2903269 47B47
Mecheri, Salah On quasi $\ast$-paranormal operators. Ann. Funct. Anal. 3 (2012), no. 1, 86–91.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement